# SDR SIMA20150107004

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 34,104 hours, 30,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT INOPERATIVE.  R & R FLIGHT ATTENDANT`S FWD FLASHLIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
